# SDR P5CA2018092650299

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 13,315 hours, 3,787 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Fire Det
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT CHECK STATUS MSG MN CARGO LOOP 2( IAW MEL 26-16-02-01 CAT C TRANSFERRED TO MDDR 100167 ,, BEFORE DEPARTURE TO VERIFY REMAINING DETECTORS OPERATE NORMAL ..OPS CHECK NORMAL. )
